# SDR IPXA2016102209704

- Difficulty date: October 3, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 671 - 825.   THE SPAR FLANGE WAS REPAIRED IAW EA 011-5730-01-A6523 REV. IR AND EO MD11-5710-62218-A.
